Skip to Content
Exit Menu
Professor Geoff Rodgers

Professor Geoff Rodgers
Vice Provost - Research

Eastern Gateway 301D

Filter

Colman, ER. and Rodgers, GJ. (2012) 'Kinetics of node splitting in evolving complex networks'. Physica A: Statistical Mechanics and its Applications, 391 (24). pp. 6626 - 6631. ISSN: 0378-4371 Open Access Link

Journal article

Colman, ER. and Rodgers, GJ. (2011) 'The resistance of randomly grown trees'. Journal of Physics A: Mathematical and Theoretical, 44 (50). pp. 505001 - 505001. ISSN: 1751-8113 Open Access Link

Journal article

Scoble, R., Dickson, KE., Hanney, SR. and Rodgers, GJ. (2010) 'Institutional strategies for capturing socio-economic impact of academic research'. Journal of Higher Education Policy and Management, 32 (5). pp. 499 - 510. ISSN: 1360-080X Open Access Link

Journal article

Tadić, B. and Rodgers, GJ. (2010) 'Modelling conflicts with cluster dynamics in networks'. Physica A: Statistical Mechanics and its Applications, 389 (23). pp. 5495 - 5502. ISSN: 0378-4371

Journal article

Masucci, AP. and Rodgers, GJ. (2009) 'Differences between normal and shuffled texts: structural properties of weighted networks'. Advances in Complex Systems, 12 (1). pp. 113 - 129. ISSN: 0219-5259

Journal article

Nagao, T. and Rodgers, GJ. (2008) 'Spectral density of complex networks with a finite mean degree'. Journal of Physics A: Mathematical and Theoretical, 41 (26). pp. 265002 - 265002. ISSN: 1751-8113 Open Access Link

Journal article

Masucci, AP. and Rodgers, GJ. (2008) 'The network of commuters in London'. Physica A: Statistical Mechanics and its Applications, 387 (14). pp. 3781 - 3788. ISSN: 0378-4371

Journal article

Bedogne, C., Masucci, AR. and Rodgers, GJ. (2008) 'Diophantine networks'. Physica A: Statistical Mechanics and its Applications, 387 (8-9). pp. 2161 - 2169. ISSN: 0378-4371 Open Access Link

Journal article

Bedogne, C. and Rodgers, GJ. (2008) 'Adjacency networks'. Physica A: Statistical Mechanics and its Applications, 387 (27). pp. 6863 - 6868. ISSN: 0378-4371

Journal article

Masucci, AP. and Rodgers, GJ. (2007) 'Multi-directed Eulerian growing networks'. Physica A: Statistical Mechanics and its Applications, 386 (1). pp. 557 - 563. ISSN: 0378-4371 Open Access Link

Journal article

Kujawski, B., Tadic, B. and Rodgers, GJ. (2007) 'Origin of scaling on networks, structural inhomogeneity and preference in dynamical behaviour'.Conference on Noise and Stochastics in Complex Systems and Finance. Florence, ITALY. SPIE. pp. U42 - U50. ISSN: 0277-786X

Conference paper

Wyld, A. and Rodgers, GJ. (2007) 'Models for random graphs with variable strength edges'. Physica A: Statistical Mechanics and its Applications, 374 (1). pp. 491 - 500. ISSN: 0378-4371

Journal article

Kujawski, B., Holyst, J. and Rodgers, GJ. (2007) 'Growing trees in internet news groups and forums'. Physical Review E, 76 (3). pp. 036103. ISSN: 1539-3755 Open Access Link

Journal article

Tadic, B., Rodgers, GJ. and Thurner, S. (2007) 'Transport on complex networks: flow, jamming and optimization'. International Journal of Bifurcation and Chaos, 17 (7). pp. 2363 - 2385. ISSN: 0218-1274 Open Access Link

Journal article

Hellervik, A. and Rodgers, GJ. (2007) 'A power law distribution in patients' lengths of stay in hospital'. Physica A: Statistical Mechanics and its Applications, 379 (1). pp. 235 - 240. ISSN: 0378-4371 Open Access Link

Journal article

Bedogne, C. and Rodgers, GJ. (2007) 'A continuous model of human dynamics'. Physica A: Statistical Mechanics and its Applications, 385 (1). pp. 356 - 362. ISSN: 0378-4371

Journal article

Kujawski, B., Tadic, B. and Rodgers, GJ. (2007) 'Preferential behaviour and scaling in diffusive dynamics on networks'. New Journal of Physics, 9 (5). pp. 154 - 154. ISSN: 1367-2630 Open Access Link

Journal article

Kujawski, B., Rodgers, GJ. and Tadic, B. (2006) 'Local information based algorithms for packet transport in complex networks', in Alexandrov, VN., VanAlbada, GD., PMA, S. and Dongarra, J. (eds.) Computational Science – ICCS 2006. Berlin/Heidelberg : Springer. , 3993/2006. pp. 1024 - 1031. ISBN 10: 978-3-540-343. ISBN 13: 9789783540347.

Book chapter

Austin, K. and Rodgers, GJ. (2006) 'Growth of random sequences', inThe Logistic Map and the Route to Chaos. Berlin/Heidelberg : Springer. , 2006. pp. 99 - 113. ISBN 10: 3540283668. ISBN 13: 978-3-540-28366-9.

Book chapter

Bedogne, C. and Rodgers, GJ. (2006) 'Complex growing networks with intrinsic vertex fitness'. Physical Review E, 74 (4). pp. 046115. ISSN: 1539-3755

Journal article

Masucci, AP. and Rodgers, GJ. (2006) 'Network properties of written human language'. Physical Review E, 74 (2). pp. 026102. ISSN: 1539-3755 Open Access Link

Journal article

Rawal, S., Rodgers, GJ. and Yap, YJ. (2005) 'Modelling the distribution of salaries'. Physica A: Statistical Mechanics and its Applications, 357 (3-4). pp. 477 - 484. ISSN: 0378-4371

Journal article

Kim, DH., Rodgers, GJ., Kahng, B. and Kim, D. (2005) 'Spin-glass phase transition on scale-free networks'. Physical Review E, 71 (5). pp. 056115. ISSN: 1539-3755 Open Access Link

Journal article

Kim, DH., Rodgers, GJ., Kahng, B. and Kim, D. (2005) 'Modelling hierarchical and modular complex networks: division and independence'. Physica A: Statistical Mechanics and its Applications, 351 (2-4). pp. 671 - 679. ISSN: 0378-4371

Journal article

Rodgers, GJ., Austin, K., Kahng, B. and Kim, D. (2005) 'Eigenvalue spectra of complex networks'. Journal of Physics A: Mathematical and General, 38 (43). pp. 9431 - 9437. ISSN: 0305-4470 Open Access Link

Journal article

Rawal, S. and Rodgers, GJ. (2005) 'Modelling the gap size distribution of parked cars'. Physica A: Statistical Mechanics and its Applications, 346 (3-4). pp. 621 - 630. ISSN: 0378-4371

Journal article

Austin, K. and Rodgers, GJ. (2004) 'Universal features of network topology'.4th International Conference on Computational Science (ICCS 2004). Cracow, POLAND. Springer Berlin Heidelberg. pp. 1054 - 1061. ISSN: 0302-9743 Open Access Link

Conference paper

Tadic, B., Thurner, S. and Rodgers, GJ. (2004) 'Traffic on complex networks: towards understanding global statistical properties from microscopic density fluctuations'. Physical Review E, 69 (3). pp. 036102. ISSN: 1539-3755 Open Access Link

Journal article

Rawal, S. and Rodgers, GJ. (2004) 'Growth and coagulation in a herding model'.Applications of Physics in Financial Analysis 4 Conference (APFA4). Warsaw Univ Technol, Warsaw, POLAND. Elsevier BV. pp. 50 - 55. ISSN: 0378-4371 Open Access Link

Conference paper

Guzman, F., Rodgers, GJ. and Sotolongo-Costa, O. (2004) 'Fingerprints of non-extensivity in DNA fragment distributions'. Revista Cubana de Fisica, 21 (1-2). pp. 29 - 32.

Journal article

Krasikov, I., Rodgers, GJ. and Tripp, CE. (2004) 'Growing random sequences'. Journal of Physics A: Mathematical and General, 37 (6). pp. 2365 - 2370. ISSN: 0305-4470 Open Access Link

Journal article

Rodgers, GJ., Yap, YJ. and Young, TP. (2003) 'Simple models of waiting lists'. Advances in Complex Systems, 6 (2). pp. 215 - 222. ISSN: 0219-5259

Journal article

Rawal, S. and Rodgers, GJ. (2003) 'Modelling inflation as a random process'. International Journal of Theoretical and Applied Finance, 6 (8). pp. 821 - 828. ISSN: 0219-0249

Journal article

Austin, K. and Rodgers, GJ. (2003) 'Growing networks with two vertex types'. Physica A: Statistical Mechanics and its Applications, 326 (3-4). pp. 594 - 603. ISSN: 0378-4371 Open Access Link

Journal article

Sotolongo-Costa, O. and Rodgers, GJ. (2003) 'Bose-Einstein condensation in random directed networks'. Physical Review E, 68 (5). pp. 561181 - 561185. ISSN: 1539-3755 Open Access Link

Journal article

Edwards, PJ., Hobson, PR. and Rodgers, GJ. (2003) 'Speckle noise arising from coherently illuminated polydisperse and continuous size distributions of discs'. Journal of Modern Optics, 50 (12). pp. 1849 - 1856. ISSN: 0950-0340

Journal article

D'Hulst, R. and Rodgers, GJ. (2003) 'Efficiency and persistence in models of adaptation'.International Econophysics Conference. BALI, INDONESIA. Elsevier BV. pp. 323 - 329. ISSN: 0378-4371 Open Access Link

Conference paper

Filipe, JAN. and Rodgers, GJ. (2003) 'Exact solution of a generalized model for surface deposition'. Physical Review E, 68 (2). pp. 4. ISSN: 1539-3755 Open Access Link

Journal article

Zheng, DF., Rodgers, GJ., Hui, PM. and D'Hulst, R. (2002) 'Non-universal scaling and dynamical feedback in generalized models of financial markets'. Physica A: Statistical Mechanics and its Applications, 303 (1-2). pp. 176 - 184. ISSN: 0378-4371 Open Access Link

Journal article

D'Hulst, R. and Rodgers, GJ. (2002) 'Percolation and depinning transitions in cut-and-paste models of adaptation'. Physica A: Statistical Mechanics and its Applications, 308 (1-4). pp. 443 - 459. ISSN: 0378-4371 Open Access Link

Journal article

Ergun, G. and Rodgers, GJ. (2002) 'Growing random networks with fitness'. Physica A: Statistical Mechanics and its Applications, 303 (1-2). pp. 261 - 272. ISSN: 0378-4371 Open Access Link

Journal article

Rodgers, GJ. and Yap, YJ. (2002) 'Growth and addition in a herding model'. The European Physical Journal B - Condensed Matter and Complex Systems, 28 (1). pp. 129 - 132. ISSN: 1434-6028

Journal article

Tadic, B. and Rodgers, GJ. (2002) 'Packet transport on scale free networks'. Advances in Complex Systems, 5 (4). pp. 445 - 456. ISSN: 0219-5259 Open Access Link

Journal article

Zheng, D., Rodgers, GJ. and Hui, PM. (2002) 'A model for the size distribution of customer groups and businesses'. Physica A: Statistical Mechanics and its Applications, 310 (3-4). pp. 480 - 486. ISSN: 0378-4371 Open Access Link

Journal article

Rodgers, GJ. and Zheng, DF. (2002) 'A herding model with preferential attachment and fragmentation'. Physica A: Statistical Mechanics and its Applications, 308 (1-4). pp. 375 - 380. ISSN: 0378-4371 Open Access Link

Journal article

D'Hulst, R. and Rodgers, GJ. (2001) 'Transition from coherence to bistability in a model of financial markets'. The European Physical Journal B - Condensed Matter and Complex Systems, 20 (4). pp. 619 - 625. ISSN: 1434-6028 Open Access Link

Journal article

D'Hulst, R. and Rodgers, GJ. (2001) 'Business size distributions'. Physica A: Statistical Mechanics and its Applications, 299 (1-2). pp. 328 - 333. ISSN: 0378-4371

Journal article

Krapivsky, PL., Rodgers, GJ. and Redner, S. (2001) 'Degree distributions of growing networks'. Physical Review Letters, 86 (23). pp. 5401 - 5404. ISSN: 0031-9007 Open Access Link

Journal article

D'Hulst, R. and Rodgers, GJ. (2001) 'Bid distributions of competing agents in simple models of auctions'. Physica A: Statistical Mechanics and its Applications, 294 (3-4). pp. 447 - 464. ISSN: 0378-4371 Open Access Link

Journal article

D'Hulst, R. and Rodgers, GJ. (2001) 'Models for the size distribution of businesses in a price driven market'. The European Physical Journal B - Condensed Matter and Complex Systems, 21 (3). pp. 447 - 453. ISSN: 1434-6028

Journal article